# SDR DALA2024051405185

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 23,265 hours, 9,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5943408) SEVERAL EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK. REF, B737 AMM 33-51.
